Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Specializations in differential algebra


Author: Azriel Rosenfeld
Journal: Trans. Amer. Math. Soc. 90 (1959), 394-407
MSC: Primary 12.00
MathSciNet review: 0107642
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, An algebraic proof of a property of Lie groups, Amer. J. Math. vol. 63 (1941). MR 0006544 (4:2g)
  • [2] A. Hillman, On the differential algebra of a single differential polynomial, Ann. of Math. vol. 56 (1952). MR 0051219 (14:444c)
  • [3] E. R. Kolchin, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. vol. 49 (1948). MR 0024884 (9:561c)
  • [4] -, Galois theory of differential fields, Amer. J. Math. vol. 75 (1953). MR 0058591 (15:394a)
  • [5] J. F. Ritt, On a type of algebraic differential manifold, Trans. Amer. Math. Soc. vol. 48 (1940). MR 0003306 (2:197f)
  • [6] -, Differential algebra, Amer. Math. Soc. Colloquium Publications, vol. 33, New York, 1950.
  • [7] A. Seidenberg, Some basic theorems in differential algebra, Trans. Amer. Math. Soc. vol. 73 (1952). MR 0049174 (14:130c)
  • [8] -, An elimination theory for differential algebra, Univ. California Publ. Math. (New Series) vol. 3, no. 2, 1956. MR 0082487 (18:558a)
  • [9] A. Weil, Foundations of algebraic geometry, Amer. Math. Soc. Colloquium Publications, vol. 29, New York, 1946. MR 0023093 (9:303c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0107642-2
PII: S 0002-9947(1959)0107642-2
Article copyright: © Copyright 1959 American Mathematical Society